# SDR CA041105005

- Difficulty date: November 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TEST FLIGHT A/C WAS WEST OF OF THE AIRFIELD IN THE PRACTICE AREA. NR 3 ENGINE WAS SHUTDOWN AND SECURED DUE TO LACK OF RESPONSE WITH THE POWER LEVER. THE A/C RETURNED TO BASE WITHOUT INCIDENT. FCU IS SUSPECTED.
